MathSciNet Relay Station
MathSciNet bibliographic data
MR470670 46E30
Kalton, N. J. The endomorphisms of $L\sb{p}(0\leq p\leq i)$. Indiana Univ. Math. J. 27 (1978), no. 3, 353–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement